Home » Frequently asked Questions on Health » Asthma - asthalin inhalers

Asthma - asthalin inhalers

Q: I am 18 years of age. I am suffering from asthma since the past 8 years. I have tried so many medicines but all in vain. I regularly use asthalin inhalers. Does inhaling too much of medicine inside harm our lungs?

A:Although it was formerly suggested by some authorities that overuse of bronchodilators could make asthma become more unstable or more severe, this opinion no longer is accepted. Certainly, overuse of inhalers (or any medication) is hazardous; excess use of bronchodilators is feared because this can damage the heart and may cause fatal changes in rhythm. But the lungs themselves are not likely to be damaged by the inhaled medications.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------